Results 1 to 2 of 2
Fentanyl Withdrawl --HELP
  1. #1
    jane's addiction is offline New Member
    Join Date
    Jan 2012
    Posts
    1

    Default Fentanyl Withdrawl --HELP

    I will be out of patches for the next three days.-- what can I expect to happen?
    I am worried about withdraw symptoms. I don't know if I should find an emergency room or try to get through it myself.

    Below is my data:

    I have been taking Fentanyl for 11 years now for chronic pain.
    My dose is 135 mg. every two days.
    (Over past year have reduced my dose from 200 down to 135)
    My current weight is 102.
    Height 5'3
    History of seizure
    Bipolar
    Panic Attacks
    Recent Major Trauma

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by jane's addiction View Post
    I will be out of patches for the next three days.-- what can I expect to happen?
    I am worried about withdraw symptoms. I don't know if I should find an emergency room or try to get through it myself.

    Below is my data:

    I have been taking Fentanyl for 11 years now for chronic pain.
    My dose is 135 mg. every two days.
    (Over past year have reduced my dose from 200 down to 135)
    My current weight is 102.
    Height 5'3
    History of seizure
    Bipolar
    Panic Attacks
    Recent Major Trauma


    I don't know the reason why you are out of meds but after eleven years you're going to feel like hell with all the problems you listed. I would see the dr wherever you have to go. That is me! God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22